The number of zeros of certain combinations of the Eisenstein series for Gamma(+)(0)(2)

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 63
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChoi, SoYoungko
dc.contributor.authorIm, Bo-Haeko
dc.date.accessioned2021-04-20T01:30:05Z-
dc.date.available2021-04-20T01:30:05Z-
dc.date.created2021-04-19-
dc.date.issued2021-06-
dc.identifier.citationJOURNAL OF NUMBER THEORY, v.223, pp.101 - 131-
dc.identifier.issn0022-314X-
dc.identifier.urihttp://hdl.handle.net/10203/282451-
dc.description.abstractWe give a lower bound of the number of zeros of the modular forms E-k(+) E-l(+) - E-k+l(+) for large enough k and l on each of the arc boundary and on the vertical boundary of the fundamental domain for the Fricke group Gamma(+)(0)(2), where E-k(+) is the Eisenstein series of weight k for Gamma(+)(0)(2).-
dc.languageEnglish-
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE-
dc.titleThe number of zeros of certain combinations of the Eisenstein series for Gamma(+)(0)(2)-
dc.typeArticle-
dc.identifier.wosid000632659100007-
dc.identifier.scopusid2-s2.0-85098633547-
dc.type.rimsART-
dc.citation.volume223-
dc.citation.beginningpage101-
dc.citation.endingpage131-
dc.citation.publicationnameJOURNAL OF NUMBER THEORY-
dc.identifier.doi10.1016/j.jnt.2020.11.007-
dc.contributor.localauthorIm, Bo-Hae-
dc.contributor.nonIdAuthorChoi, SoYoung-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorWeakly holomorphic modular form-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0